To the problem of canonical factorization for Markov additive processes

Authors

  • N. S. Bratiichuk

Abstract

We extend the well-known results on canonical factorization for Markov additive processes with a finite Markov chain to the case where this chain is countable. We also formulate some corollaries of these results.

Published

25.07.1995

Issue

Section

Research articles

How to Cite

Bratiichuk, N. S. “To the Problem of Canonical Factorization for Markov Additive Processes”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 7, July 1995, pp. 869–875, https://umj.imath.kiev.ua/index.php/umj/article/view/5481.